MAUDE Adverse Event Report: COOK VASCULAR INC COOK-SWARTZ DOPPLER PROBE; ITX TRANSDUCER, ULTRASONIC, DIAGNOSTIC

COOK VASCULAR INC COOK-SWARTZ DOPPLER PROBE; ITX TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The customer reported that the cook-swartz doppler probe doppler wires were coming loose post operatively, which necessitated the reopening of the patient's neck incision to determine what resulted in the loss of the doppler signal.The doppler malfunction reportedly directly contributed to the additional medical intervention.The patient's original procedure was a pharyngectomy with anterior lateral thigh free tissue transfer.
 
Additional Manufacturer Narrative
Investigation summary: complaint was confirmed via customer testimony.No physical evaluation could be performed as device was discarded by the customer.The device history record was reviewed, as well as manufacturing and quality control record.There is no evidence that defective product was shipped.The drawing of the finished assembly was also reviewed and there are no signs that the cuff was detached prior to shipment or that the device was not manufactured to current specifications.Investigation results concluded that the reported event is within the scope of a completed internal corrective action plan.A summary of the investigation has been sent to the complainant.

Brand Name
COOK-SWARTZ DOPPLER PROBE
Common Device Name
ITX TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
COOK VASCULAR INC
1186 montgomery lane
vandergrift PA 15690
MDR Report Key6977434
Report Number2522007-2017-00030
Device Sequence Number900701
Product Code ITX
UDI-Device Identifier00827002213630
UDI-Public(01)00827002213630(17)200630(10)N147631
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K022649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberDP-SDP001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2017
Supplement Date Received by Manufacturer09/27/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR